# SDR SWAA2015051539738

- Difficulty date: May 9, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 46,848 hours, 18,540 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 81000
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOME LIGHT BEHIND PILOTS SEAT GOING TO EMER EXIT LIGHT FIXTURE, WIRE BROKEN.  R & R LIGHT IAW AMM.
